| Catalog Number |
21-7106-24 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that during the repair of the cadd tank, it was not possible to purge the cadd tubing because the pump sounded in occlusion.A second attempt was made with a new tubing of the same lot number and same report was observed.The issue was resolved after replacing the tubing with one from different batch number.This concerns 2 samples.There was patient involvement.There was patient involvement.No patient harm was reported.
Additional Manufacturer Narrative
One device was returned for analysis.As received no damage or anomalies were observed.In attempts to replicate clinical use the set was attached to an icu medical provided cadd cassette and inserted into a cad solis pump.The set was primed with 10 ml.No alarms or difficulties priming were observed.The complaint of pump occlusion alarm cannot be replicated or confirmed.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.